# SDR VTZA97127

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6421 - DTW-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE SLOW TO MAKE 100 PERCENT TORQUE.  MAINTENANCE INSPECTED AND RAN AIRCRAFT AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FRO RETURN TO SERVICE.  (M)
